Artículos de revistas
Reproducing kernel Hilbert spaces associated with kernels on topological spaces
FUNCTIONAL ANALYSIS AND ITS APPLICATIONS, NEW YORK, v. 46, n. 2, pp. 152-154, APR, 2012
Ferreira, J. C.
Menegatto, Valdir Antonio
We analyze reproducing kernel Hilbert spaces of positive definite kernels on a topological space X being either first countable or locally compact. The results include versions of Mercer's theorem and theorems on the embedding of these spaces into spaces of continuous and square integrable functions.